# SDR RAIA970225

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N425TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 125
- System (JASC): 2711 · Aileron Tab Control System
- Part: Switch
- Part number: 234561
- Condition: Failed
- Location: Aileron
- Part time: 18,236 hours
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

STL - FLT 7148 - AILERON TRIM SWITCH WILL NOT TURN TO THE RIGHT.  MAINTENANCE REPLACED TRIM SWITCH.  (M)
